Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7703
Title: A cohomological class of vector bundles
Author: Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Homologia
Espais fibrats (Matemàtica)
(Co)homology theory
Vector bundles
Issue Date: 1994
Publisher: American Mathematical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2160209
It is part of: Proceedings of the American Mathematical Society, 1994, vol. 120, núm. 4, p. 1003-1008.
URI: http://hdl.handle.net/2445/7703
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
83249.pdf542.6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.